# SDR UIEA2011040100170

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,293 hours, 15,602 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Pdu
- Part number: 11789103
- Part serial: 429
- Condition: Faulted
- Location: Main Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SMOKE ON MAIN DECK. TROUBLESHOT TO FAULTY MAIN DECK PDU 9-R & REPLACED.
